Jump to content

New review about current knowledge withdrawal effects


Juliejuly

Recommended Posts

Dear all,

 

I have done all the research possible and contact all persons in the Netherlands who could help me find the answers for coping with this rollercoaster ride of tapering my last 2,5 mg of paroxetine (paxil).

I managed to get in touch with a researcher in the area of tapering and withdrawal effects of anti-depressants. He was really helpful with my questions about tapering of and was so kind to share his latest upcoming publication about withdrawal effects and the importance of good guidance from our doctors. I found this article very inspirational and heart warming to know we are not alone in this battle of coming of our medications.

 

I wanted to share this with you, thought it could be helpfull for others as well.  Here is the link to the manuscript. It is still under review but already publiced at https://iipdw.org/user-knowledge-psychotropic-drug-withdrawal/

 

greetings Julia 

On paroxetine (seroxat/ paxil ) for 11 years now.

 

  • 2009-2018  20 mg paroxetine,
  • 2018-  Nov 2019 10 mg paroxetine
  • Nov-Dec 2019 tapered from 10 mg to 5 mg paroxetine
  • Jan 2020- further tapered from 5 mg tm 2,5 mg paroxetine (severe withdrawal effects)
  • 14 jan 2020 - 29 feb 2020 slow tapering from 2,5 mg paroxetine currently at 2,1mg  (still withdrawal effects but more manageable
  • First week of march tried the cross bridge tapering from paroxetine to fluoxetine. But withdrawal got worse. So decided to stay on paroxetine with very slow tapering from now on. Currently back on 2,5 mg paroxetine.
  • Went downhill even after upping my paroxetine slowy again to 5 mg. 
  • Now on prozac since end of april (5 weeks) first 10 days 10 mg and then 20 mg for 3,5 weeks. Still tapering off Paroxetine currently 2,2 mg. still depressed and anxious. 

 

Link to post
Share on other sites
  • Moderator
manymoretodays

Hi Juliejuly, @Juliejuly

This is great!  Thank you so much for sharing with us here.

I did move this post to our "In the Media" forum, as Altostrata has some specifics about starting topics in "Journals and Scientific" sources:

This seems to be a publication put out by the IIPDW, which we are familiar with, and is great......but perhaps it fits better here. 

(I'll bring this to the attention of Altostrata as well)

Again, thank you so much Juliejuly!!

 

Love, peace, healing, and growth,

moderator manymoretodays(mmt)

* also wondering if you would wish to, respond and update on your Introduction, which is here:  Juliejuly: tapering seroxat withdrawal symptoms started, how to go from here?

 

Edited by manymoretodays
none

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016. 

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to post
Share on other sites
  • 2 weeks later...

Short term citaloprame

  • 13th of August 2019 started to take 20 mg citalopram
  • 😀24th of August 2019 down to 10mg stopped citalopram altogether on the 30th of August 2019
Quote

Short term citalopram

 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy